Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    bgd16 is offline New Member
    Join Date
    Jan 2006

    DBOL makin your nuts hurt? WTF?

    Hey, during my last push Im suspecting DBOL was the culprit in making my nuts ache. As soon as I ran out of tablets the pain subsided within 1 week. This ever happen to anyone else?

  2. #2
    smiler is offline Senior Member
    Join Date
    May 2005
    mine ache on test

  3. #3
    taiboxa's Avatar
    taiboxa is offline "Vanity Redefined" ~VET~
    Join Date
    Feb 2005
    lol im not telling :D
    its the shrinking and growing.. when they pop back to normal its not uncommon to have a pair of mini'headaches.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts